Levaquin Pencil Erasers, Blood Blisters, Night Mares, Going to the Zoo, Roller Coaster Ride
My name is Heather I am now 32 years old I took levaquin when i was 29. After i took levaquin I went on a roller coaster ride I have yet to be able to get off of. First when i took it I had the worst night mares i have ever had only to wake up to a ... more »
My name is Heather I am now 32 years old I took levaquin when i was 29. After i took levaquin I went on a roller coaster ride I have yet to be able to get off of. First when i took it I had the worst night mares i have ever had only to wake up to a splitting headache and a very sore body. took another one the next day same reaction.I figured it was the bronchitis that was causing the problem. on the third day i was worse still I could hardly move. I stopped taking the drug. after another two days i felt better. two weeks later I was out with my father and he noticed a rash on my legs. I was also starting to get little blood blisters. I started to become concerned and the next day after going to the zoo with my family i came home and my legs were swollen three times there normal size and very sore. I put them up just to find the felt like play dough had been stuffed in to them and I had blood blisters the size of pencil erasers. I made an appointment to see the doctor. he said and i Quote " Heather I have No idea what the Hell you have" he sent me to a specialist. between the time of my first appointment and the appointment with the specialist my legs stopped working from the hips down i was 90% paralyzed (not spelled right ) they just wouldn't work right. My ten year old daughter was helping me get to the bathroom. I was soooo sick i had a headache all the time couldn't eat or sleep and when i did it was only for a few hours I couldn't move very well and to get up out of bed hurt so bad i almost fell every morning. by the time i had gotten to the specialist I had gone to the E.R. three times for the pain.and the last time was because my toes stopped moving altogether. at the appointment the doctor ran all kinds of tests checking me for everything from S.T.D.s (which i have been happily married for years) to Lupus. I felt Like and 80 year old Lady And like i said i was only 29. after the extensive tests and everything coming back normal the doctor put me on a steriod. for 4 months i was told i had to take prednisone After the first dose i could move again I still hurt but i could move.But now i had the side effect from that. i was gaining weight like it was going out of style, but at least i could move. after the 4 months things seemed normal kinda. I could move but if i sit still to long my legs go numb not fall sleep go completely numb even if i am standing to long. I am still afraid that i will wake up again feeling like i did that Fall three years ago. I still have problems but im not sure they are tied in but it wouldn't surprise me in the least. I only took three Pills of Levaquin three years ago!!!! How long does this stuff hang on really??????